# SDR AWXA200201162

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 14,910 hours, 6,393 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Check Valve
- Part number: 38848641
- Condition: Bypassing
- Location: Zone 315
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

SNA - APU TAIL PIPE FIRE - APU FIRE REPORTED BY GROUND PERSONNEL, APU FIRE EXTINGUISHER WAS DISCHARGED. MAINTENANCE VISUALLY INSPECTED THE APU COMPARTMENT, TAIL PIPE, AND SURROUNDING AREA, NO DAMAGE WAS NOTED. SYSTEM WAS PLACED ON MEL 26-22-00, COND. 1 (APU FIRE EXTINGUISHER SYSTEM INOPERATIVE).  WHEN AIRCRAFT ARRIVED IN PHX THE TURBINE VENT CHECK VALVE WAS REPLACED PER TSM 49-00-00-810-851, AND FIRE EXTINGUISHER BOTTLE WAS REPLACED IAW AWA T/C R6A26301. RAN APU, OPERATIONAL CHECK WAS GOOD WITH NO FIRE OR SMOKE NOTED DURING RUN OR AFTER SHUTDOWN.  **SUPP** AFTER FURTHER INVESTIGATION IT WAS FOUND THAT THE PART REPLACED WAS A TURBINE CAVITY CHECK VALVE NOT A TURBINE VENT CHECK VALVE, THE PART LISTED IN SECTION 5
